• Title of article

    Homotopy method for solving ball-constrained variational inequalities Original Research Article

  • Author/Authors

    Xiaona Fan، نويسنده , , Qinglun Yan، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2011
  • Pages
    6
  • From page
    1539
  • To page
    1544
  • Abstract
    In this paper, we present a smoothing homotopy method for solving ball-constrained variational inequalities by utilizing a similar Chen–Harker–Kanzow–Smale function to smooth Robinson’s normal equation. Without any monotonicity condition on the defining map FF, for the starting point chosen almost everywhere in RnRn, the existence and convergence of the homotopy pathway are proven. Numerical experiments illustrate that the method is feasible and effective.
  • Keywords
    Variational inequality , global convergence , Nonsmooth equation , Homotopy method , Smoothing method
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Serial Year
    2011
  • Journal title
    Nonlinear Analysis Theory, Methods & Applications
  • Record number

    862995